I can’t eat after taking Vicodin. My stomach shuts down and I have to force myself to eat and drink and it’s horrible. ?
I’m not sure if it’s the meds or something else. I have two broken ribs and when I tell myself I won’t take it and the pain comes I go back to taking it. First time taking it and it’s my 3rd day
- papasteveLv 61 month ago
Like the first person said, as I am sure your doctor mentioned, you should eat before taking any meds, especially pain meds. Opioids. I always felt I was allergic to pain meds. I have to take the lowest form, and take half, and still get upset stomach, and major headache. For me codeine, is the lowest opioid, and still makes me sick.
- Anonymous1 month ago
Eat BEFORE taking meds.
- LiliLv 71 month ago
I stopped taking opioids after major surgery, because they left me feeling so drugged and sluggish. I was walking into the furniture. Yes, they can cause digestive issues.
If I could manage with just prescription-strength ibuprofen (600 mg per dose), you may be able to do so. Take it with a little milk or yogurt to avoid possible stomach irritation.
- OrlaLv 61 month ago
Take them after you eat .
- How do you think about the answers? You can sign in to vote the answer.
- Nine LivesLv 72 months ago
I don't know anyone who would take these holocaust products voluntarily.
Drink MSM (organic sulfur) 1ts in a glass of water (ebay sport supplements) and put a water/dmso mixture on the hurting spot (2ml on 30ml water). Area should be fresh washed before applying.
- Anonymous2 months ago
All opioids slow down your digestive system and cause a loss of appetite. Constipation and nausea are to be expected.Source(s): I've been opioids for over a decade.
- CammieLv 72 months ago
If I end up taking that med, I always ask for some thing for the Nausea .Take them together.
- TavyLv 72 months ago
I looked this up and a side affect is stomach pain and nausea.
Ask your Doctor for something else. Codeine on its own might be better.
- kelvinLv 72 months ago
discuss that with your doctor